Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 164, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 5, 2012, 6:55 PM EDT for Mercer County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2012, 6:55 PM EDT (22:55 UTC)
- Expired
- Jul 5, 2012, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
County Mercer County, OH
The radar
The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2778 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1358 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS51 KILN 052255
SVRILN
OHC107-052330-
/O.NEW.KILN.SV.W.0164.120705T2255Z-120705T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
655 PM EDT THU JUL 5 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MERCER COUNTY IN WEST CENTRAL OHIO...
* UNTIL 730 PM EDT.
* AT 652 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF CHATTANOOGA...MOVING SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKFORD...
CELINA...
IN ADDITION...CHATTANOOGA...WABASH AND TAMA ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4054 8448 4053 8480 4056 8481 4073 8481
4073 8480 4073 8462
TIME...MOT...LOC 2255Z 337DEG 15KT 4075 8478
$$
ASL2 follow-up statements
662
WWUS51 KILN 052315
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT THU JUL 5 2012
OHC107-052330-
/O.CON.KILN.SV.W.0164.000000T0000Z-120705T2330Z/
MERCER OH-
715 PM EDT THU JUL 5 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN MERCER COUNTY...
AT 711 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHATTANOOGA...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD AND CELINA.
IN ADDITION...CHATTANOOGA...WABASH AND TAMA ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4054 8448 4053 8480 4056 8481 4073 8481
4073 8480 4073 8462
TIME...MOT...LOC 2315Z 337DEG 15KT 4067 8474
$$
ASL764
WWUS51 KILN 052325
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
725 PM EDT THU JUL 5 2012
OHC107-052334-
/O.EXP.KILN.SV.W.0164.000000T0000Z-120705T2330Z/
MERCER OH-
725 PM EDT THU JUL 5 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MERCER COUNTY WILL
EXPIRE AT 730 PM EDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
OTHER STORMS NOW MOVING INTO THE AREA ARE CAPABLE OF PRODUCING GUSTY
WINDS AND SMALL HAIL.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 4054 8448 4053 8480 4056 8481 4073 8481
4073 8480 4073 8462
TIME...MOT...LOC 2324Z 337DEG 15KT 4063 8472
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 4:23 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jul 5, 4:23 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT THU JUL 5 2012
.SYNOPSIS...
UPPER LEVEL HIGH PRESSURE WILL EXPAND ACROSS THE REGION KEEPING A
HOT AIR MASS IN PLACE. THE HEAT WAVE WILL BREAK EARLY NEXT WEEK
AFTER A COLD FRONT MOVES THROUGH SUNDAY...ALLOWING COOLER AIR TO
MOVE IN.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
OUTFLOW BOUNDARY FROM EARLIER CONVECTION REMAINS ACROSS THE FAR
SOUTHERN ZONES. CANNOT RULE OUT SOME ISOLATED CONVECTION
CONTINUING TO REDEVELOP THROUGH THE REST OF THE AFTERNOON.
FOCUS THEN SHIFTS NORTH AGAIN AS STORMS CONTINUE TO DEVELOP OVER
NORTHERN OHIO AND SOUTHERN MICHIGAN. THESE WILL DROP SOUTH
SOUTHEAST INTO THE FORECAST AREA LATE THIS AFTERNOON INTO THE
EVENING. MESOANALYSIS SHOWS THAT ATMOSPHERE HAS LARGELY RECOVERED
FROM EARLIER OUTFLOW. SO STORMS SHOULD BE ABLE TO MAINTAIN
THEMSELVES. THERE WILL BE A THREAT OF SEVERE WEATHER WITH SOME OF
THESE STORMS.
EXPECT CONVECTION TO WEAKEN LATER IN THE NIGHT. HAVE LEANED TOWARDS
WARM END OF GUIDANCE FOR LOWS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
AXIS OF THE UPPER HIGH WILL SPREAD ACROSS THE AREA FRIDAY AND
REMAIN INTO FRIDAY NIGHT. EXPECT THIS TO CAP OFF CONVECTIVE
POTENTIAL AND ALLOW TEMPERATURES TO BE AT OR ABOVE RECORD LEVELS.
JUL 6 RECORDS CVG 98 IN 1874
CMH 98 IN 1881
DAY 100 IN 1911
FORECAST TEMPERATURES AND DEW POINTS WILL PUSH HEAT INDICES TO 105
OR ABOVE DURING PEAK HEATING. LOWS WILL BE SIMILAR OR SLIGHTLY
WARMER THAN TONIGHT.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS THE FA ON SATURDAY.
TEMPERATURES WILL BE AROUND 100 DEGREES WITH HEAT INDEX VALUES
AROUND 105 TO 110 DEGREES. THE EXCESSIVE HEAT WARNING CONTINUES TO
BE IN EFFECT THROUGH SATURDAY. PRECIPITATION WILL HOLD OFF DURING
THE DAY ON SATURDAY. A FRONTAL BOUNDARY WILL BEGIN TO APPROACH THE
AREA SATURDAY NIGHT. MODELS DIFFER ON TIMING OF THE FRONTAL
BOUNDARY AND ON PRECIPITATION. THE GFS CONTINUES TO BE FASTER AND
THE ECMWF CONTINUES TO BE SLOWER. CONTINUED TO GO CLOSER TO THE
SLOWER ECMWF SOLUTION. THIS BRINGS THE GREATEST CHANCE OF
PRECIPITATION INTO THE AREA SUNDAY AFTERNOON INTO SUNDAY NIGHT
BEFORE TAPERING OFF ON MONDAY. TEMPERATURES ON SUNDAY WILL BE
COOLER THAN ON SATURDAY HOWEVER STILL EXPECT HIGHS IN THE UPPER 80S
TO THE LOW 90S. MONDAY THROUGH THURSDAY WILL BE COOLER WITH HIGHS
IN THE LOW TO MIDDLE 80S. A SYSTEM SOUTH OF THE AREA WILL BRING
PRECIPITATION INTO MAINLY SE PORTIONS OF THE FA FOR WEDNESDAY AND
THURSDAY.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON NEAR THE REMNANT
OUTFLOW BOUNDARY ALONG THE OHIO RIVER. THE AIRMASS ALONG AND SOUTH
OF THIS BOUNDARY REMAINS UNSTABLE SO WILL HANG ON TO THE
POSSIBILITY OF A THUNDERSTORM AT KLUK/KCVG THROUGH THE NEXT COUPLE
OF HOURS...WITH A LINGERING VCTS INTO EARLY EVENING. TO THE NORTH
OF THE BOUNDARY...THE AIRMASS IS MUCH LESS UNSTABLE SO THINK ANY
THUNDERSTORM THREAT IN THE SHORT TERM IS FAIRLY LOW. HOWEVER...WE
SHOULD SEE SOME DESTABILIZATION THROUGH LATE AFTERNOON AS THE
AIRMASS BEGINS TO RECOVER. CONVECTION ACROSS SOUTHEAST MICHIGAN
AND LAKE ERIE IS NOT VERY ORGANIZED AT THIS TIME...BUT AS THIS
DROPS SOUTH...TOUGH TO RULE OUT SOME ISOLATED STORMS SNEAKING
BACK INTO CENTRAL OHIO THROUGH EARLY EVENING. OTHERWISE...EXPECT
MAINLY CLEAR SKIES OVERNIGHT WHICH COULD LEAD TO THE DEVELOPMENT
OF SOME PATCHY MVFR BR. THE BEST CHANCE OF THIS WILL BE AT KLUK
AND WILL BE SOMEWHAT DEPENDENT ON WHETHER OR NOT THEY GET ANY RAIN
THIS AFTERNOON. SCATTERED CU SHOULD THEN REDEVELOP LATER FRIDAY
MORNING INTO EARLY AFTERNOON.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY INTO MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT SATURDAY FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...JGLHazardous weather outlook, Jul 5, 5:02 AM EDT, 13 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 502 AM EDT THU JUL 5 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-060915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 502 AM EDT THU JUL 5 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ANY THUNDERSTORMS THAT DEVELOP WILL GROW IN AN UNSTABLE AIRMASS AND HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 5:55 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
555 PM EDT THU JUL 5 2012
KYZ094-095-052230-
OWEN KY-GRANT KY-
555 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND SOUTHEASTERN
OWEN COUNTIES THROUGH 630 PM EDT...
AT 551 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAWRENCEVILLE...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN OWEN AND SOUTHERN GRANT COUNTIES...INCLUDING KEEFER...
CORINTH...NEW COLUMBUS...NATLEE AND BEECHWOOD.
LAT...LON 3856 8482 3861 8464 3849 8456 3842 8463
3836 8471 3835 8474 3835 8475
ASLSpecial weather statement, Jul 5, 6:24 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT THU JUL 5 2012
OHZ026-034-035-044-052315-
AUGLAIZE OH-HARDIN OH-LOGAN OH-MERCER OH-
624 PM EDT THU JUL 5 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MERCER...
NORTHERN LOGAN...HARDIN AND AUGLAIZE COUNTIES THROUGH 715 PM EDT...
AT 621 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF ROCKFORD TO STATE ROUTE 195 AT
STATE ROUTE 235 TO 7 MILES NORTHEAST OF FOREST...MOVING SOUTHEAST AT
25 MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...
CRIDERSVILLE...WAYNESFIELD...BELLE CENTER...ROCKFORD...WAPAKONETA...
LAKEVIEW AND RUSSELLS POINT.
ALSO...BLANCHARD...WALTON...GRANT...JUMBO...ROUNDHEAD...SILVER
CREEK...MENTZER AND PFEIFFER ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 4071 8349 4071 8344 4068 8341 4052 8341
4050 8346 4050 8352 4047 8352 4040 8370
4058 8455 4073 8470 4073 8446 4069 8445
4069 8423 4066 8422 4065 8389 4075 8388
4083 8368 4082 8350
ASLSpecial weather statement, Jul 5, 6:37 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 637 PM EDT THU JUL 5 2012 OHZ082-088-052315- PIKE OH-SCIOTO OH- 637 PM EDT THU JUL 5 2012 ...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SCIOTO AND WESTERN PIKE COUNTIES THROUGH 715 PM EDT... AT 633 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS NEAR BEAR CREEK...MOVING SOUTHEAST AT 10 MPH. WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THESE STORMS. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE. ALSO...BEAR CREEK...OTWAY...MCDERMOTT AND LOMBARDSVILLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3880 8290 3876 8325 3912 8328 3914 8309 ASL
Special weather statement, Jul 5, 6:43 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT THU JUL 5 2012
OHZ034-052315-
MERCER OH-
643 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MERCER COUNTY
THROUGH 715 PM EDT...
AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
NORTHWEST OF ROCKFORD...MOVING SOUTH AT 15 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKFORD.
ALSO...TAMA AND CHATTANOOGA ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4058 8455 4056 8481 4073 8481 4073 8480
4073 8460
ASLSpecial weather statement, Jul 5, 6:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUL 5 2012
KYZ092-093-052330-
KENTON KY-CAMPBELL KY-
646 PM EDT THU JUL 5 2012
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL AND KENTON COUNTIES
THROUGH 730 PM EDT...
AT 640 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEWPORT...
MOVING SOUTH AT 10 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEWPORT...FORT
WRIGHT...FORT MITCHELL...COVINGTON...HIGHLAND HEIGHTS...WILDER...
LAKESIDE PARK...COLD SPRING...TAYLOR MILL AND EDGEWOOD.
ALSO...KENTON VALE...CRESTVIEW...FAIRVIEW AND LATONIA LAKES ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3895 8458 3910 8456 3909 8451 3911 8449
3912 8445 3909 8443 3906 8443 3904 8440
3896 8435
ASLLocal storm report, Jul 5, 6:54 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT THU JUL 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM TSTM WND DMG FORT THOMAS 39.08N 84.45W
07/05/2012 CAMPBELL KY TRAINED SPOTTER
LARGE TREES DOWN
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:07 PM EDT | Special Weather Statement | ILN | Clermont | 38 min |
| Jul 4, 8:23 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 23 min |
| Jul 4, 8:31 PM EDT | Special Weather Statement | ILN | Hardin | 44 min |
| Jul 4, 8:53 PM EDT | Special Weather Statement | ILN | Delaware, Hardin, Logan, Union | 37 min |
| Jul 4, 9:26 PM EDT | Special Weather Statement | ILN | Delaware, Hardin, Union | 49 min |
| Jul 4, 9:40 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Hardin, Logan, Union | 35 min |
| Jul 4, 9:55 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 35 min |
| Jul 4, 10:13 PM EDT | Severe Thunderstorm Warning | ILN | Logan | 17 min |
| Jul 4, 10:22 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| Jul 4, 10:31 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Franklin, Licking, Logan, Union | 44 min |
| Jul 4, 10:35 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 25 min |
| Jul 4, 10:51 PM EDT | Special Weather Statement | ILN | Clark, Fairfield, Fayette, Greene, Hocking, Madison and 1 more | 39 min |
| Jul 4, 10:55 PM EDT | Areal Flood Advisory | ILN | Hardin, Logan, Union | 2 hr |
| Jul 4, 11:26 PM EDT | Special Weather Statement | ILN | Champaign, Fairfield, Franklin, Madison | 49 min |
| Jul 4, 11:57 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 48 min |
| Jul 5, 12:26 AM EDT | Special Weather Statement | ILN | Hocking | 34 min |
| Jul 5, 1:55 AM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 5, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 43 min |
| Jul 5, 2:59 AM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 5, 3:37 AM EDT | Special Weather Statement | ILN | Licking | 38 min |
| Jul 5, 12:39 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Jul 5, 1:00 PM EDT | Special Weather Statement | ILN | Hamilton | 30 min |
| Jul 5, 2:10 PM EDT | Special Weather Statement | ILN | Clermont | 35 min |
| Jul 5, 3:35 PM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | ILN | Pike | 26 min |
| Jul 5, 5:09 PM EDT | Special Weather Statement | ILN | Scioto | 36 min |
| Jul 5, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 30 min |
| Jul 5, 5:18 PM EDT | Special Weather Statement | ILN | Pike | 27 min |
| Jul 5, 5:46 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 44 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 51 min |
| Jul 5, 6:37 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 38 min |
| Jul 5, 6:43 PM EDT | Special Weather Statement | ILN | Mercer | 32 min |
| Jul 5, 7:15 PM EDT | Special Weather Statement | ILN | Delaware, Logan, Shelby, Union | 30 min |
| Jul 5, 7:41 PM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Delaware, Logan, Mercer and 3 more | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.